Pancreatic Cancer


S - Female, born mid-1940's. Ca19-9 was 260 in Feb 2002, it is "1" as of August 15, 2002. She had no symptoms of any kind and was doing well as though she was never sick. Her doctor convinced her to stay on Gemzar chemotherapy to prevent the cancer from returning. We were afraid that the chemo would cause further damage. Her decision was to stay on the chemo. After a few months, the cancer markers rose, and the doctors increased the chemo in response to the increase numbers, this continued over a years period. All other tests and scans showed "no evidence" of cancer. She had ascites after a while, which is a known side effect of Gemzar.

Over time, her condition declined, yet all tests except the CA-19-9 always indicated that she did not have cancer, the CA19-9 continued to climb, which is significant of Gemzar toxicity. Unfortunately, this wonderful woman passed away in December 2003. We were upset but not surprised. There was no evidence of any cancer, yet the doctor wrote the cause of death "complications from pancreatic cancer." We firmly believe that the accurate cause of death was Gemzar toxic poisoning. We commonly see the same repeat of symptoms and results from Gemzar, 5FU, Luekovorian, and Tamoxifen. Our hearts are with the family, one of the most wonderful people you will ever meet or know.

Back to Cancer Testimonials